# SDR CALA2023122203721

- Difficulty date: December 18, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 87,951 hours, 10,499 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TO CONFIG WANING ON TO MAIN GEAR STEERING MAIN GEAR STEERING EIC AS PERFORMED FIM TASK 32-52-TASK 805. MXG 32-63010. STEP E. STATUS MESSAGE CLEARED. CREW CONFIRMS SPEED BELOW 20KNTS AND RTO NEVER ENGAGED. PERFORMED FIM 32-52 TASK 805 FOR MSG 32-63010. MSG CLEARED AND SPEEDS WERE BELOW REQUIRED INSPECTION THRESHOLD FOR RTO.
